# SDR SWIA972279

- Difficulty date: January 11, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 13,286 hours, 18,588 cycles
- Engine: Pwa PW118B
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Loose
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 90 KNOTS TAKEOFF ROLL, GOT DOOR WARNING ON MAP AND FLASHING MASTER WARNING.  NO TRIPLE CHIME LIGHT WENT OFF ON DECELERATION.  FOUND INBOARD FUEL SERVICE DOOR AFT CAMLOC TO BE LOOSE AND PUSHED THROUGH.  REPLACED CAMLOC AND ADJUSTED SWITCH ON OUTBOARD FUEL SERVICE DOOR.  OPS CHECKS GOOD.
